T Nation

SA22C TRT HCG Thyroid Log


#142

Sometimes with trt you need to do your own experimentation. I support u .

Not sure if it’s the testosterone or my e2 finally being not low, my flaccid penis has never looked full. Now at 41 it is. I mean I don’t remember exactly in early teens. But like you it did not bother me cause it was ready when needed. I thought I had a grower. It could also be the daily Cialis helping with the flaccid look but I know when my levels were not right even on Cialis it will look shrivelled. My testes sometimes retract almost inside to. Most days they are finally hanging.

Btw I just inject testosterone at 88 mg a week in 2 injections.

Good luck. Keep us posted.


#143

Thanks alot brother. Brady is a really great fellah. I really appreciate your mini story. Makes me feel good. Thanks for reading some of my posts. See how I go aye :wink:. Interesting you’ve had changes in your testes and flaccid penis from just the correct ratio of T to E. That’s great to hear.


#144

Big difference is I don’t care about fertility. I actually tried HCG months ago after 2-3 shots I felt terrible. I suspect it was the sharp increase in e2. I never tried it again - Probably because fertility is not a concern.

I also respect all the guys in here. I mean we all want the same thing. …


#145

I think I understand what you’re trying to accomplish, and I really hope you find something that works, but I just can’t wrap my head around the “why” and “how” of the approach you’re taking.

You’re thinking (if I’m understanding correctly?) that you’re going to take meds for a bit and “reverse” a situation, and then try to put them down and hope the effects of the meds stay. I don’t think (though I don’t know for sure admittedly) that it’s going to work like that. I think you’re going to find that you’re putting all this excess strain on your body and when you stop, it’s all going to go back to where it was and maybe even worse due to the excessive swings? I hope I’m wrong.

I do support you brother, but I can’t shake the idea that you’re putting yourself through hell for not a lot of net gain? I don’t understand why? It’s almost like a perpetual state of denial lol!

Anyways…here’s hoping to the best for you bro and again, I truly do hope you prove me wrong.


#146

You make me laugh mate :grin::wink:. In a good way. Hahaha. Love it.

I’m pretty much doing the style of a restart followed by a PCT. But I’m doing it whilst on TRT doses.

I have little doubt that a PCT of a SERM for 6 weeks or longer will get my body to function like it should. But I’m very doubtful that once the SERM is ceased. My body will go back to its old ways. Since its been that way for 10 years now.

See this is what I should of done after using alot of steroids all those years ago. But I didn’t. So its never too late to try. But as others have told me. Alot have tried. Some successful with SERM treatment, others not. And others only successful on the SERM. And there’s no way I’m taking a toxic SERM for the rest of my life. So in the end if its the case. Like many others. TRT will be my only option. (That just made me take a big breath of air, but that’s the way it is.)

So happy days. I’m not like having crazy ups n downs or mood swings or anything. When I took much anastrozole, yes. That was ugly. I could not function properly. But when I feel my E is getting back to a higher range now again, especially after my hCG shots. I can handle it. But it just makes me have great lethargy, brain fog, I feel a bit mute and just a general well being of feeling down for no reason. So I put it down to the hCG. I’ve kept a log of everything I’ve done so far and it all started from the 1st hCG shot. Whether it’s spikes E and makes me feel irritable or my body just doesn’t agree with it. IDK. But it does make me hornier and is having an effect on my testicles. So I’m going to stick it out. I’m forced to try combat the E spikes with SMALL doses of anastrozole again. I have no choice. I’ll let y’all know in a week or 2 what’s going on there. :+1: Cheers brother. Much respect.